# SDR JJBA20121031008

- Difficulty date: October 31, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 24,057 hours, 26,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT, THE CREW NOTICED THE GALLEY EMERGENCY LIGHT  EXIT SIGN WAS NOT ILLUMINATING.  MX FOUND THE EMERGENCY LIGHT BATTERY DEPLETED.  R & R BATTERY,  OPS CHECK PRODUCED SATISFACTORY RESULTS.  ACFT RETURNED TO SERVICE.
